# SDR CALA2019110501907

- Difficulty date: October 28, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 57,582 hours, 25,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008220000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT PAX DOOR FR68, L/H FRAME 68 AT STRINGER 8 LOCATION HAS CRACK INDICATION IN RADIUS. REPAIRED L/H AFT PAX DOOR FRAME AT FR689 STGR 8 IAW SRM 53-41- 12-300-012. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR IMBODIM ENT 36200 FC, SUBSEQUENT INSPECTION AT INTERVALS 9900 FC IAW ... SRM 53-41-12-205-014 TABLE 002. PER AIRBUS THIS REPAIR REQUIRES TABLE 001 AND 002 INSPECTION THRESHOLDS. TABLE 001 THRESHOLDS ARE APPLIED ON LOG PAGE 3565573. ALL WORK PERFORMED ON AAR DLH.. ..L/P 9303682. OK TO CARRY PER SRM 53-41-12-205-014, INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT IS 36200 F/C''S WITH REPEAT INSPECTIONS EVERY 9900 F/C''S. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE ..J F INIT: 36,200 TAFC (INIT WILL AUTO ITO TO RIR -1543) RIR :  9,900 FC ..JF
